Jump to content

louloutinks

Members
  • Content Count

    315
  • Joined

  • Last visited

Everything posted by louloutinks

  1. Hi Hanice. I went to see a NS who said my chiari is only 5mm so not causing my symptoms. I didn't even tell him my symptoms so he just used the scan to judge that. The first neuro said my symptoms were caused by the chiari but he did listen when I told him the symptoms! Frustrating! I have only recently been put on florinef and midodrine so that can not be the cause of the increase over time. I'm still getting dizzy etc on the meds with no change in heart rate at all.
  2. It was around 2006/7 that I first noticed that my heart got faster when I stood up and that I started not feeling myself. When I was first checked, my heart would rise about 20/30 up to around 120. As time has passed, my heart rate is gradually getting faster upon standing. I noticed it going up to 140s then 160's every now and then. Gradually overtime, it is creeping up and staying up with extra high rates (200 or so) thrown in every so often. It is now in the 170's when I stand pretty much all the time in the mornings for around 3/4 hours each day and I feel like I have run a marathon. I tho
  3. Thanks for the link Alex. Hmm mine looks a bit different to that - the point is lower rather than higher but returns to normal when sit back down and the rest is all over the place!. I shall have to leave the readings to the doc me thinks!
  4. Hi Alex, Are you in the UK as they have a UK website as well if you need the link. But is also on sale in amazon UK. It was prescribed by consultant so they can read the ECGs - I have not got a clue when it comes to this Alex! But upon standing the readings are different - the sr waves look as though they 'invert' if that is the right word?? Unfortunately it does not analyse the readings for you but it just reads the electrical impulses like a lead 1 ecg. I dont understand much about sinus tachycardia etc so would not know what the ecg readings mean to be honest. It is supposed to be very acc
  5. You can buy it on Amazon in the uk for £165. But it comes from San Francisco so it should be on sale in the US without a boubt! Alivecor.com sells them direct.
  6. Hi all just wondering if any of you have used this app?? It is a medical grade heart rate monitor that attaches to your iphone. It is an ECG recorder and is extremely accurate and is also used by medical professionals. I got mine this morning and took HR supine then took it standing and was very surprised at the difference in the waves upon standing. You can use the recordings to take to your GP or specialist. Seems its a really good monitor for HR and it can show any AV fib or sinus tachy or any unusual rhythms
  7. Im on midodrine and florinef and still waiting to see what they are 'supposed' to do to help. I cannot see any difference to be honest apart from lower BP when I am laying down which I thought was supposed to get higher?? I still have really bad tachy but my BP has risen slightly on standing but I still feel awful. I hope it works for you.
  8. Hi Looneymum I have low blood pressure but quite often with high diastolic on standing. Since florinef I have intermittent high BP. So they are meant to be taken together...thats a relief as I thought they may make my BP soar too much. I have heard both can cause a headache. How is your son doing just on midodrine now?
  9. Hi I was started on florinef a while ago and it has had minimal effects. I am still getting dizzy spells along with high heart rate. Due to the nature of having to store it in the fridge, I keep leaving it at peoples houses or forget to take it with me and forget doses all the time. I have asked to change this med for the above reasons. Before I took this med I had high diastolic pressure quite a lot but when taking florinef I have had a few extreme high bps (one being 134/121). I have now been sent a script for midodrine so I rang up the hospital and asked how I should wean off the florinef.
  10. I saw my GP today and they gave me anti nausea/vomiting meds and told me to tell my neuro surgeon next week. They did say my bloods came back all good so its probably the chiari. I will speak to them about the diamx (if they do that here in the UK).
  11. I take half a tab at 10am, half at 4pm then half at 10pm. Finding it hard to see any benefits in this drug to be honest.
  12. As the title says, I have been getting highly nauseous when eating to the point of wanting to vomit but today I did vomit when eating my meal. My appetite has been zero the past two weeks or so also. I have chiari but am also taking florinef and the past few weeks think I have a build up of intracranial pressure as I have head pressure, ear fullness, cough headaches, pulsatile tinnitus, acoustic reflex problems etc. I rang the general nurse and he said to see my GP but they just say 'this is beyond my knowledge'. Is this a side effect of florinef or could it be raised ICP or chari. Thanks
  13. I have been on florinef for 2 months now. At first I had severe headaches. They stopped but they have started again recently it it is now head pressure. I have had numbness in cankles, terrible tremors in right arm that are very embarrassing, very high bp (mine is usually very low), heart palps, breathing is worse than before, my heart rate is still very high, keep feeling extremely hot and breaking a sweat. My pulsatile tinnitus has returned with the head pressure. I am finding I am less dizzy but with all the other things I am getting by taking it, I am wondering if its worth it. I wanted my
  14. If you was in a presyncope episode, maybe you was on your way to hitting the floor, with the low BP and heart rate. Heart rate drops when going into a faint. My HR has dropped low at times too, which is not the usual. I just think its our squiffy ways with pots. Have just found a link re the electrolyte levels. Potassium should be max 5.0 mmol or 20mg/dl, s yours may be a bit high judging by that. Are you taking supplements or enriched foods to combat the florinef? I thought the florinef would be raisng your bp to stop the drops on standing? http://en.wikipedia.org/wiki/Reference_ranges_for_
  15. Lol I know, it 'shines' doesn't it, pic 5. It isn't with contrast, but very bright and clear. If you look at the pics, you can see that the chiari is different lengths in different pics. Not sure if this is due to csf obstruction forcing it lower but am yet to see the surgeon very soon and hope he can answer this.
  16. https://www.dropbox.com/sc/vf3t2x71wvfj9vh/KBlqakZLBn Hi Hanice. Not sure if the link works from the app on my iPad. Few pics of my chiari on there though
  17. Yes am suffering very bad with sinus at the moment Hanice . My eyes are so swollen, headache and constant salty runny nose. Really is not nice
  18. I get the head pressure when laying on my stomach too. It's unbearable! Last year I was getting grey spots in vision as well as floaters but have had them for years and years. Jaw and ear pain along with ear and head pressure but I don't get that too often. If I remember rightly, it can affect the facial nerves, and case pain, numbness and twitching. You might want to see a specialist. I drew a line on your pic number 8 and there's not so much a drop but more overcrowding I would say. Chiari size does not matter as someone with a 15mm can have no symptoms at all but someone with a chiari 0 ca
  19. No problem!! Mine is variable on 4 different mri's. the last one was 5mm, but the second was nearly 20mm and another was 8.9mm (not sure of the other without looking). . Hence seeing a NS for some answers as to why there is such a variation. My symptoms are head/ear pressure. Vertigo, nausea, choking and swallowing problems, episodes of losing coordination and balance, overshooting to pick something up, facial twitching on the left, whooshing in back of head, crossed acoustic reflex problems, normal tinnitus, arm weakness/numbness/nerve pain. Right arm tremors. Orthostatic headaches. Head p
  20. Is it erythermyalgia? My niece is being checked out for this and crest syndrome and she has discolouration with burning, heat and pain in her hands and feet.
  21. Plenty of pics there to upload Hanice! I'm not an expert but have chiari myself. If you look at the site that Badhbt gave you, you can see where the measurements are for a chiari. If you look at picture 8 - on your disc there should be a tools section that you can draw a line from the base of the clivus to the occipital bone at the back. You can then measure the drop of the cerebellum. To me it looks like there is not much room for flow in the cisterna magna (the space under chiari/cerebellum). Even if you have a chiari and pots, it doesn't necessarily mean its the cause of the pots. It can
  22. Can you post a more centralised pic where you can clearly see the odontoid (c1vertebrae)?
  23. Looks like you have a 3/4mm chiari to me with some overcrowding. I have chiari and get the swooshing sound - is yours in time with your heart beat? Overcrowding could be causing the swooshing as CSF is being forced past the cerebellum like a water hammer. The dots could be vessels or nerves.
  24. I was told by the autonomic unit, if you have pots, there is much less chance of heart attack, stroke or blood clotting due to the lability of bp.
  25. I get difficulty breathing particularly in the morning or last thing at night. It's not that I cannot breathe rather that my breathing is very deep and laboured. People often comment on how heavy I am breathing when I am not even aware of it
×
×
  • Create New...